# SDR Q2SA2011121953010

- Difficulty date: December 19, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 123,312 hours, 24,390 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 366412400
- Condition: False Indication
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

WHEEL WELL FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED AFTER TAKEOFF AND GEAR UP.  EXECUTED QRH MEMORY ITEMS AND DUMPED 139,000 LBS OF FUEL.  ACFT RETURNED, VISUALLY VERIFIED NO ACTUAL WHEEL FIRE EXISTED IN ANY POSITION.  FALSE WARNING.  VISUALLY CHECKED ALL SENSING ELEMENT LOOPS IN ALL 4 MAIN WHEEL WELLS.  NONE WERE CUT OR DAMAGED.  CHECKED TO VERIFY NONE OF THESE LOOPS WERE TOUCHING A MOUNTING CLAMP.  STILL HAD FALSE WARNING WHEEL WELL LIGHTS ON.  AFTER ABOUT 90 MINUTES ON GROUND, THE FALSE WHEEL WELL LIGHT EXTINGUISHED.  WHEEL WELL FIRE SENSING ELEMENT CHANGED.  CREW REPORTED, OPS CHECKED GOOD IN FLIGHT.   OK FOR SERVICE.
